On necessary conditions for existence of periodic solutions in a dynamic system with discontinuous nonlinearity and an external periodic influence

Research output

Original languageUndefined
Pages (from-to)20-27
JournalUfa Mathematical Journal
Volume3
Issue number2
Publication statusPublished - 2011

Cite this

@article{72a94919d1ac416d91e847bca6ed5071,
title = "On necessary conditions for existence of periodic solutions in a dynamic system with discontinuous nonlinearity and an external periodic influence",
author = "V.V. Yevstafyeva",
year = "2011",
language = "не определен",
volume = "3",
pages = "20--27",
journal = "Ufa Mathematical Journal",
issn = "2304-0122",
publisher = "Institute of Mathematics with Computer Center of Russian Academy of Sciences",
number = "2",

}

TY - JOUR

T1 - On necessary conditions for existence of periodic solutions in a dynamic system with discontinuous nonlinearity and an external periodic influence

AU - Yevstafyeva, V.V.

PY - 2011

Y1 - 2011

M3 - статья

VL - 3

SP - 20

EP - 27

JO - Ufa Mathematical Journal

JF - Ufa Mathematical Journal

SN - 2304-0122

IS - 2

ER -